# SDR AALA20130212001

- Difficulty date: February 12, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- Aircraft time: 95,916 hours, 18,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: A3060736
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY LIGHT LENS ASSEMBLY CRACKED.  REPLACED LIGHT ASSEMBLY FOR FIRST CLASS EMERGENCY LIGHT.  OPS CHECK NORMAL.
